American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F17) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Dennis S. Keeler. Criteria for $\sigma$-ampleness. J. Amer. Math. Soc. 13 (2000) 517-532. MR 1758752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Yujiro Kawamata. Deformations of canonical singularities. J. Amer. Math. Soc. 12 (1999) 85-92. MR 1631527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Aaron Bertram, Lawrence Ein and Robert Lazarsfeld. Vanishing theorems, a theorem of Severi, and the equations defining projective varieties . J. Amer. Math. Soc. 4 (1991) 587-602. MR 1092845.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1